DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9059

Title: CLEBSCH-GORDAN-COEFFICIENTS FOR THE PERMUTATION GROUP
Authors: SAHASRABUDHE, GG
DINESHA, KV
SARMA, CR
Issue Date: 1981
Publisher: IOP PUBLISHING LTD
Citation: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 14(1), 85-96
URI: http://dx.doi.org/10.1088/0305-4470/14/1/009
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9059
http://hdl.handle.net/10054/9059
ISSN: 0305-4470
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback